| Model Number |
777000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and the estimation found that there was a faulty auxiliary board found when the number nine switch test failed.The power supply board and the printed circuit board for conformance tests failed as well.The device evaluation is still ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the generator exhibited a faulty auxiliary board found when the number nine switch test failed.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that the reportable malfunction (faulty board) occurred due to general wear and tear with aging.Olympus will continue to monitor field performance for this device.